RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 6, Pages 1084–1098 (Mi de2778)  

Partial Differential Equations

Weight spaces of functions defined in a half-space

I. I. Matveeva

Gubkin Moscow Institute Oil and Gas

Full text: PDF file (1195 kB)

Bibliographic databases:
UDC: 517.946
Received: 05.06.1975

Citation: I. I. Matveeva, “Weight spaces of functions defined in a half-space”, Differ. Uravn., 12:6 (1976), 1084–1098

Citation in format AMSBIB
\Bibitem{Mat76}
\by I.~I.~Matveeva
\paper Weight spaces of functions defined in a half-space
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 6
\pages 1084--1098
\mathnet{http://mi.mathnet.ru/de2778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=423065}
\zmath{https://zbmath.org/?q=an:0332.46019}


Linking options:
  • http://mi.mathnet.ru/eng/de2778
  • http://mi.mathnet.ru/eng/de/v12/i6/p1084

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020